# SDR AALA970661

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AA
- Make and model: Boeing 727223
- Aircraft serial: 21087
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND STRINGER 29L BETWEEN STATION 950E AND 950F HAD CORROSION BLENDED BEYOND SRM LIMITS.  INSTALLED A REPAIR STRAP PER MRB 727-0015.  (M)
